Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A fixed point theorem for locally nonexpansive mappings in normed spaces


Author: C. Waters
Journal: Proc. Amer. Math. Soc. 97 (1986), 695-699
MSC: Primary 47H10
MathSciNet review: 845990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that global conditions in a recent result of W. A. Kirk can be replaced with the corresponding local conditions in case the domain is connected. Also a remark is made about the proof of the theorem referenced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845990-0
PII: S 0002-9939(1986)0845990-0
Keywords: Locally contractive, locally nonexpansive, chainable
Article copyright: © Copyright 1986 American Mathematical Society